Notre Dame Journal of Formal Logic

A new representation of $S5$.

Steven K. Thomason

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 14, Number 2 (1973), 281-284.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093890907

Digital Object Identifier
doi:10.1305/ndjfl/1093890907

Mathematical Reviews number (MathSciNet)
MR0327483

Zentralblatt MATH identifier
0251.02027

Subjects
Primary: 02C10

Citation

Thomason, Steven K. A new representation of $S5$. Notre Dame J. Formal Logic 14 (1973), no. 2, 281--284. doi:10.1305/ndjfl/1093890907. https://projecteuclid.org/euclid.ndjfl/1093890907


Export citation